# SDR HALA96161

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 514 - EMERGENCY FLOOR LIGHTS FRONT HALF INOP.  REMOVED AND REPLACED FORWARD EMERGENCY FLOOR LIGHT BATTERIES. CONDITION SAME.  REPAIRED SHORTED RIBBON.  OPS CHECK OK.  (M)
